Alert archive / California / Flash Flood Warnings in 2013

Flash Flood Warning 8, NWS Los Angeles, CA

November 21, 2013Ventura County, California

NWS Los Angeles, CA issued this flash flood warning at Nov 21, 2013, 2:40 PM PST for Ventura County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 21, 2013, 2:40 PM PST (22:40 UTC)
Expired
Nov 21, 2013, 6:00 PM PST
In force
3 hr
Issued by
NWS Los Angeles, CA
Area
Storm-based polygon
Flood severity
None

County Ventura County, CA

The radar

The Los Angeles radar (KVTX), 14 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 10.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2013-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2013-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WGUS56 KLOX 212240
FFWLOX
CAC111-220000-
/O.NEW.KLOX.FF.W.0008.131121T2240Z-131122T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
240 PM PST THU NOV 21 2013

THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  IN AND AROUND NORDHOFF RIDGE ABOUT 5 MILS NORTH OF OJAI...

* UNTIL 400 PM PST

* AT 230 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM WITH VERY HEAVY RAIN OVER NORDHOFF RIDGE. THIS 
  THUNDERSTORM HAS REMAINED NEARLY STATIONARY. FLASH FLOODING IS
  LIKELY WITH THIS THUNDERSTORM INCLUDING ALONG HIGHWAY 33.

* THE STORM PRODUCING FLASH FLOODING IS EXPECTED TO REMAIN OVER THE
  NORDHOFF RIDGE AREA THROUGH 330 PM PST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3460 11927 3460 11910 3444 11914 3447 11923
      3450 11931

$$

SIRARD
4 follow-up statements
161 
WGUS76 KLOX 212332
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
332 PM PST THU NOV 21 2013

CAC111-220000-
/O.CON.KLOX.FF.W.0008.000000T0000Z-131122T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VENTURA CA-
332 PM PST THU NOV 21 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM PST FOR 
CENTRAL VENTURA COUNTY IN AND AROUND THE NORDHOFF RIDGE AREA...

AT 325 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER NORDHOFF 
RIDGE. RAINFALL RATES OF UP TO 0.60 INCH PER HOUR HAVE CONTINUED. 

THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL REMAIN NEARLY STATIONARY 
AND THE WARNING MAY NEED TO BE EXTENDED PAST 4 PM PST. FLASH 
FLOODING IS LIKELY ALONG HIGHWAY 33 IN THE WHEELER SPRINGS AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3460 11927 3460 11910 3444 11914 3447 11923
      3450 11931

$$

SIRARD
178 
WGUS56 KLOX 212357
FFWLOX
CAC111-220200-
/O.EXT.KLOX.FF.W.0008.000000T0000Z-131122T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
357 PM PST THU NOV 21 2013

THE NATIONAL WEATHER SERVICE IN OXNARD HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL VENTURA COUNTY IN AND AROUND NORDHOFF RIDGE ABOUT 5 MILES
  NORTH OF OJAI...

* UNTIL 600 PM PST

* AT 348 PM PST...DOPPLER WEATHER RADAR CONTINUED TO SHOW A
  THUNDERSTORM WITH VERY HEAVY RAIN OVER NORDHOFF RIDGE.

* THE STORM PRODUCING VERY HEAVY RAIN WILL REMAIN NEARLY STATIONARY. 
  RAINFALL RATES OF UP TO ONE HALF INCH PER HOUR OR HIGHER WILL
  CONTINUE. FLASH FLOODING IS LIKELY ALONG HIGHWAY 33 IN AND AROUND 
  THE WHEELER SPRINGS AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 3460 11927 3460 11910 3444 11914 3447 11923
      3450 11931

$$

SIRARD
389 
WGUS76 KLOX 220057
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
457 PM PST THU NOV 21 2013

CAC111-220200-
/O.CON.KLOX.FF.W.0008.000000T0000Z-131122T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VENTURA CA-
457 PM PST THU NOV 21 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM PST FOR 
CENTRAL VENTURA COUNTY IN AND AROUND NORDHOFF RIDGE...

AT 450 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
THUNDERSTORM THAT WAS NEARLY STATIONARY OVER NORDHOFF RIDGE HAS 
DISSIPATED. EVEN SO...RUNOFF FROM 2 TO 3 INCHES OF RAIN IN THE PAST 
4 HOURS WILL CONTINUE THE THREAT OF FLASH FLOODING IN THIS AREA 
THROUGH 6 PM PST. FLASH FLOODING IS LIKELY ALONG PORTIONS OF HIGHWAY 
33 WITHIN A MILE OR TWO OF WHEELER SPRINGS.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 3460 11927 3460 11910 3444 11914 3447 11923
      3450 11931

$$

SIRARD
562 
WGUS76 KLOX 220153
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
553 PM PST THU NOV 21 2013

CAC111-220201-
/O.EXP.KLOX.FF.W.0008.000000T0000Z-131122T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VENTURA CA-
553 PM PST THU NOV 21 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 PM PST FOR CENTRAL  
VENTURA COUNTY IN AND AROUND NORDHOFF RIDGE ABOUT MILES NORTH OF 
OJAI...

THUNDERSTORMS HAVE MOVED OUT OF THE AREA. THE THREAT OF FLASH 
FLOODING IS OVER FOR NOW. HOWEVER...ADDITIONAL THUNDERSTORMS WITH 
HEAVY RAIN WILL BE POSSIBLE THROUGH THE EVENING HOURS.

LAT...LON 3460 11927 3460 11910 3444 11914 3447 11923
      3450 11931

$$

SIRARD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Nov 21, 2:16 PM PST, 24 minutes earlier.

Area forecast discussion, Nov 21, 2:16 PM PST, 24 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
216 PM PST THU NOV 21 2013

.SYNOPSIS...
AN UPPER LOW WILL BRING PRECIPITATION WITH ISOLATED THUNDERSTORMS
TONIGHT...WITH PRECIPITATION TO PERSIST SOUTH OF SANTA BARBARA ON
FRIDAY...AND LINGERING IN THE LOS ANGELES MOUNTAINS INTO SATURDAY
MORNING. GUSTY WINDS WILL OCCUR TONIGHT INTO SATURDAY WITH BELOW
NORMAL TEMPERATURES. THE LOW WILL EXIT THE REGION BY EARLY NEXT WEEK
FOR A WARMING TREND.

&&

.SHORT TERM (TONIGHT-SUN)...COLD UPPER LEVEL LOW PRESSURE SYSTEM
MOVING INTO SAN LUIS OBISPO COUNTY THIS AFTERNOON WITH MOIST AND
UNSTABLE AIR MASS OVER THE ENTIRE REGION. MAIN WEATHER THREATS
WILL BE ISOLATED THUNDERSTORMS WITH SMALL HAIL AND LOWERING SNOW
LEVELS OVERNIGHT...PLUS INCREASING NORTHEAST SANTA ANA WINDS ACROSS
EASTERN VENTURA AND WESTERN LOS ANGELES COUNTY.

MOIST CONVEYOR BELT HAS SHIFTED WELL SOUTH THIS AFTERNOON...BUT
PLENTY OF LOW LEVEL MOISTURE REMAINS WITH PRECIPITABLE WATER OVER
0.80 INCHES. SUN BREAKS HAS ALLOWED ENOUGH HEATING TO GET SHOWERS
GOING AGAIN ACROSS THE MOUNTAINS. AS THE UPPER LOW DROPS SOUTHWARD
THIS EVENING EXPECT GREATER INSTABILITY TO GENERATE ISOLATED
THUNDERSTORMS WITH SMALL HAIL. MODEL GUIDANCE SUGGESTS THIS ACTIVITY
WOULD START OVER SANTA BARBARA AND VENTURA COUNTIES...SHIFTING OUT
OVER THE COASTAL WATERS OFF THE LOS ANGELES COAST THROUGH
MIDNIGHT...THEN LINGER OFF ORANGE COUNTY BY SUNRISE ON FRIDAY.

GUSTY NORTHEAST WINDS WILL RAPIDLY DEVELOP THIS EVENING ACROSS THE
ANTELOPE VALLEY INTO THE MOUNTAINS AND VALLEY CORRIDORS OF VENTURA
AND LOS ANGELES COUNTIES. STRONG SURFACE RIDGING AND COLD AIR IN LOW
LEVELS SHIFT DOWN THE SIERRAS INTO OUR REGION AND WILL ADD EXTRA
MOMENTUM TO WINDS. THERE IS THE TYPICAL LULL FRIDAY AFTERNOON BUT
ANOTHER SURGE FRIDAY NIGHT. HAVE CONTINUED ALL WIND ADVISORIES AND
ADDED A LOW-END ADVISORY FOR THE VENTURA COAST AS WINDS SHOULD PICK
UP THERE LATE TONIGHT. THE COLD AIR DROPS SNOW LEVELS LIKE A ROCK ON
THE NORTH SLOPES OF THE MOUNTAINS AND THE ANTELOPE VALLEY FOOTHILLS.
EXPECT 4000 FOOT LEVELS LATE TONIGHT...THEN SLIGHT WARMING TOMORROW
FOLLOWED BY 3000-3500 FOOT LEVELS FRIDAY NIGHT INTO SATURDAY
MORNING. THIS IS A CLASSIC AV SNOW PATTERN BUT NOT AN EASY FORECAST
EITHER GIVEN THE SHALLOW COLD AIR PREDICTED. HAVE RAISED SNOW
AMOUNTS IN THE AV FOOTHILLS TO 3-6 INCHES AND UPGRADED THE LOS
ANGELES COUNTY MOUNTAINS TO WARNING LEVELS...6-12 INCHES WITH
LOCALLY HIGHER AMOUNTS THROUGH SATURDAY MORNING.

MOST AREAS SOUTH OF THE MOUNTAINS WILL SEE PRECIP CHANCES DRYING UP
QUICKLY FRIDAY NIGHT WITH THE EASTERN SAN GABRIEL MOUNTAINS HANGING
ONTO A FEW RAIN/SNOW SHOWERS INTO SATURDAY AFTERNOON. SOCAL WILL BE
ON THE BACKSIDE OF THE UPPER LOW/TROUGH ON SUNDAY WITH DRIER AND
SLIGHTLY WARMER CONDITIONS EXPECTED.

.LONG TERM (MON-THU)...A FAIRLY SIGNIFICANT HIGH PRESSURE RIDGE
BUILDS ALONG THE ENTIRE WEST COAST MONDAY THROUGH TUESDAY FOR WARMER
WEATHER. MODELS ARE LESS CONSISTENT BY MIDWEEK WHEN ANOTHER TROUGH
DEVELOPS OFF THE COAST AND WE RETURN TO ONSHORE FLOW WITH MORE
COASTAL CLOUDS AND SLIGHT COOLING. RIGHT NOW CONFIDENCE IS GROWING
THAT WE ARE LOOKING AT A WET THANKSGIVING DAY. THE ECMWF HAS RAIN
MOVING INTO THE CENTRAL COAST BY WEDNESDAY AFTERNOON WHILE THE GFS
IS MORE DELAYED UNTIL WEDNESDAY NIGHT. BOTH MODELS BRING RAIN ACROSS
THE ENTIRE AREA ON THANKSGIVING DAY...SO TRENDS WILL BE COOLER AND
WETTER FOR THE HOLIDAY. BIGGER QUESTIONS WILL BE HOW LONG THIS RAIN
EVENT WILL PERSIST INTO THE REMAINDER OF THE HOLIDAY WEEKEND.

&&

.AVIATION...21/1800Z...

OVERALL LOW CONFIDENCE IN THE 18Z TAF PACKAGE. LIGHT SHOWERS
EXPECTED MAINLY OVER L.A. COUNTY...BUT CANNOT BE RULED OUT
ELSEWHERE...ESPECIALLY FOR THE INLAND MOUNTAINS AND DESERTS. THE
TIMING OF SHOWERS TAPERING OFF COULD DIFFER FROM TAF TIMES BY 2 HRS
OR MORE. CIGS/VSBY WILL VARY BETWEEN MVFR TO VFR...ALTHOUGH PERIODIC
IFR CONDS WILL BE POSSIBLE THROUGH THE PERIOD.

AS FLOW SHIFT TO NE TONIGHT...LLWS AND TURBULENCE WILL BE POSSIBLE
AT THE L.A. COUNTY VALLEY AND DESERT SITES.

KLAX...LOW TO MODERATE CONFIDENCE IN 18Z TAF. PERIODIC VCSH MAY
AFFECT THE SITE THROUGH 05Z. CIGS/VSBY WILL VARY BETWEEN MVFR TO VFR
THROUGH 05Z. 10% CHANCE OF LLWS/TURBULENCE DUE TO NE WINDS ALOFT
AFTER 06Z.

KBUR...LOW CONFIDENCE IN 18Z TAF. PERIODIC LIGHT SHOWERS MAY AFFECT
THE SITE THROUGH 06Z. CIGS/VSBY WILL VARY BETWEEN MVFR TO VFR...BUT
MAY PERIODICALLY DIP TO IFR IN HEAVIER SHOWERS. 20% CHANCE LLWS WILL
NOT AFFECT THE SITE.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING (SEE LAXWSWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
WINTER WEATHER ADVISORY (SEE LAXWSWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...BOLDT
AVIATION...SMITH
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 21, 6:00 AM PST, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST THU NOV 21 2013

CAZ034>041-044>046-051>054-059-087-088-547-548-221400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST THU NOV 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

AN UPPER LEVEL LOW WILL DROP ACROSS THE AREA TODAY...BRINGING RAIN
SNOW AND GUSTY WINDS TO THE AREA. AFTER SOME LIGHT RAINFALL THIS
MORNING...SHOWERS WILL PREVAIL THIS AFTERNOON AND TONIGHT AS THE LOW
MOVES ACROSS THE AREA. DUE TO NORTHEASTERLY FLOW AROUND THE UPPER
LOW...THE BEST CHANCES FOR SIGNIFICANT PRECIPITATION WILL BE ACROSS
INTERIOR SECTIONS...SUCH AS THE ANTELOPE VALLEY AND THE SAN GABRIEL
MOUNTAINS. SNOW LEVELS WILL DROP TO AROUND 5000 FEET TONIGHT AND
FRIDAY ACROSS THE MOUNTAINS...AND DOWN TO NEAR 3000 FEET ACROSS THE
ANTELOPE VALLEY. SO...SOME SIGNIFICANT SNOWFALL WILL BE POSSIBLE AT
THE HIGHER MOUNTAINS ELEVATIONS AND THE FOOTHILLS OF THE ANTELOPE
VALLEY. ALSO...THERE WILL BE THE POSSIBILITY OF ISOLATED
THUNDERSTORMS THIS AFTERNOON AND EVENING.

ALONG WITH THE PRECIPITATION...GUSTY NORTHEASTERLY WINDS WILL
DEVELOP LATE THIS EVENING ACROSS VENTURA AND LOS ANGELES COUNTIES.
WIND GUSTS BETWEEN 35 AND 55 MPH CAN BE EXPECTED ACROSS THE
MOUNTAINS AND VALLEYS.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WINTER WEATHER ADVISORY....SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

THE UPPER LEVEL LOW WILL CONTINUE TO BRING THE THREAT OF RAIN...SNOW
AND GUSTY WINDS TO THE AREA THROUGH SATURDAY MORNING.

FROM SUNDAY THROUGH WEDNESDAY...DRY AND WARMER CONDITIONS ARE
EXPECTED. HOWEVER BY THANKSGIVING...THERE IS THE POTENTIAL FOR
ANOTHER SIGNIFICANT STORM TO IMPACT THE AREA.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WINTER WEATHER ADVISORY....SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

THOMPSON

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 3:48 AM PSTWind AdvisoryLOXLos Angeles56 hr
Nov 21, 12:14 PM PSTWinter Storm WarningLOX48 hr
Nov 21, 3:35 PM PSTAreal Flood AdvisoryLOXLos Angeles115 min

Nearby

Flash Flood Warnings in California, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.